# SDR ASOA20190624033

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 44,084 hours, 26,000 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Entertain Sys
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 4324, THE CREW REPORTED A BURNT WIRE SMELL FROM THE CD AREA IN THE GALLEY. THE AIRCRAFT LANDED IN MFE WITHOUT INCIDENT WHERE MAINTENANCE DEACTIVATED THE CD PLAYER.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE CD PLAYER, OPERATIONALLY TESTED WITH NO DEFECTS OR SMELLS NOTED. THE MEL WAS REMOVED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
